# SDR ASOA200900657

- Difficulty date: June 9, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 22,267 hours, 18,430 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR INDICATED 'UP' WITH GEAR LEVER DOWN UNTIL 3RD RECYCLE.  EMERGENCY DECLARED.  LANDING GEAR RETRACTION SYSTEM.
